Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Commuting transformations and mixing


Authors: M. A. Akcoglu, R. V. Chacon and T. Schwartzbauer
Journal: Proc. Amer. Math. Soc. 24 (1970), 637-642
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1970-0254212-1
MathSciNet review: 0254212
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. V. Chacon and T. Schwartzbauer, Commuting point transformations, Z. Wahrscheinlichkeitstheorie und Verw. Gebeite 11 (1969), 277-287. MR 0241600 (39:2939)
  • [2] R. V. Chacon, A geometric construction of measure preserving transformations, Proc. Fifth Berkeley Sympos. Math. Statis. and Prob. (Berkeley, Calif., 1965/66) vol. II: Contributions to Prob. Theory, part 2, Univ. of California Press, Berkeley, Calif., 1967, pp. 335-360. MR 35 #3033. MR 0212158 (35:3033)
  • [3] D. Ornstein, A mixing transformation that commutes only with its powers (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0254212-1
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society